# SDR SWAA2021041564166

- Difficulty date: April 15, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,303 hours, 31,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TO BODY FILLET EMERGENCY LIGHT IS OUT / RELAMPED R/H WING TO BODY FILLET EMERGENCY LIGHT PER M/M 33-51-04 OPS CKS NORMAL
